| Model Number |
4252560-02 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Pain (1994); Foreign Body In Patient (2687); Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
| Date of Event |
10/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report (b)(4).The complaint is under evaluation.A follow-up report will be provided after the examination results are available.
Event or Problem Description
As reported by the user facility: medwatch form received to medical affairs on 21dec2021.Braun introcan intravenous catheter 18 gauge inserted left forearm [date encrypted].Patient discharged on [date encrypted] 2021.Patient presented on [date encrypted] 2021 at 17:29 with left forearm pain and swelling, no drainage, no induration.Or abscess.Patient was afebrile, no rash, and no adenopathy.On [date encrypted] 2021: occlusive superficial venous thrombosis in the superficial vein of the left forearm associated with the venous catheter.No deep vein thrombosis noted.On [date encrypted]: no deep vein thrombosis seen.Superficial venous thrombus is present.Artifact within the thrombus suggesting a retained catheter may represent casting artifact.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection. we will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.